Closure to "Green's function of the linearized de Saint-Venant Equations" by Luca Ridolfi, Amilcare Porporato, and Roberto Revelli

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Ridolfi, L; Porporato, A; Revelli, R

Published Date

  • September 1, 2008

Published In

Volume / Issue

  • 134 / 9

Start / End Page

  • 809 -

International Standard Serial Number (ISSN)

  • 0733-9399

Digital Object Identifier (DOI)

  • 10.1061/(ASCE)0733-9399(2008)134:9(809.2)

Citation Source

  • Scopus